# SDR C8GA2010000071

- Difficulty date: November 6, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 64,623 hours, 34,453 cycles
- Engine: Pwa JT8D15
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 700
- Part time: 64,623 hours, 344,530 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX INSP, IT WAS NOTED THAT THE NLG RT TRUNNION FITTING HAVE CORROSION.  REMOVED CORROSION AND REWORKED AREA.  NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
